# SDR CALA0400599

- Difficulty date: August 9, 2004
- Submitted: August 13, 2004
- Operation: Air carrier
- Aircraft: N57111
- Make and model: Boeing 757224
- Aircraft serial: 27301
- Aircraft time: 40,556 hours, 9,326 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fusleage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FUSELAGE SKIN DENTED AT STA 215.25-223.5, S15R TO S16R, WL 188 JUST BELOW RT AOA VANE.  THE SKIN WAS REPAIRED IAW ECRA 5310-04429.  A DIP WAS ISSUED TO ACCOMPLISH AN INITIAL INSPECTION WITHIN 25,000 FLIGHT CYCLES AND TO PERFORM REPEAT INSPECTIONS EVERY 3,000 FLIGHT CYCLES.
